# SDR AALA20041132

- Difficulty date: November 13, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CABIN CEILING EMERGENCY LIGHTS AT ROWS 7 TO 13 INOPERATIVE.  REPLACED BATTERY PACK B5101 FOR CABIN CEILING EMERGENCY LIGHTS AT ROWS 7 TO 13.  SYSTEM GROUND CHECKED NORMAL OPERATION.
